# SDR SWAA2013102221356

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 55,731 hours, 44,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145051320
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT STATION 908, BL 0.  REPAIRED WIRE IAW SWA WDM & MM.
